# SDR MASA200500542

- Difficulty date: July 12, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 13,285 hours, 11,707 cycles
- Engine: Ge CF343B1
- Engine time: 18,720 hours, 16,315 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 356024310
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2786 PHL.  RIGHT HAND 14TH STAGE DUCT WARNING.  CREW SHUTDOWN THE ENGINE AND MX IS CURRENTLY TROUBLESHOOTING THE FAULT.  MAINTENANCE REMOVED AND REPLACED THE 14TH STAGE SENSE LOOP.
